MAUDE Adverse Event Report: EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER

EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER
Model Number 18265
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted., (b)(6).
 
Event or Problem Description
The customer reported the device works intermittently, does not recognize when adapter is moved.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Other, other text: the returned device was investigated.Visual inspection found the detector lens is recessed.The unit powered on and off using battery power but the device triggers a clogged adapter error when the airway adapter is installed.A red error light flashes on the display when this error is present.The clogged adapter error is due to the recessed detector lens.A service history record review reveals that this unit was in the field for over four (4) years with no previous reported issues related to this reported event.Initial reporter phone number exceeded the maximum allowable characters, phone number is as follows: (b)(6).
 
Event or Problem Description

Brand Name
EMMA (MMHG) CAPNOGRAPH KIT
Common Device Name
OXIMETER
MDR Report Key12492447
Report Number3011353843-2021-00245
Device Sequence Number20509020
Product Code CCK
UDI-Device Identifier07350046131750
UDI-Public07350046131750
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18265
Device Catalogue Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1